# SDR UPS08853324

- Difficulty date: September 10, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Disconnected
- Location: A/C Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A UNABLE TO MAINTAIN PRESSURIZATION.  FOUND LEFT CLAMP PACK DISCONNECTED PERFORMED DECAY CHECK PER AMM 21-31-00-2.  ALSO PERFORMED COOLING PACK ADJUSTMENT TEST 21-55-00-5.
